# SDR R61A201302070158

- Difficulty date: February 7, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,290 hours, 16,602 cycles
- System (JASC): 2540 · Lavatories
- Part: Structure
- Part number: 17085084405
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT WASTE BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT WASTE BOX IAW EMB 170 SB 170-53-0095.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
